Increase in dosage

I have been on ciprlaex now for 10 months and apart from the odd blip they seemed to be working well. More recently for the last 2 weeks my anxiety was back. I was advised by my gp to up my dose to 15mg from 10mg before. I have only done this for 3 days but woke up this morning with the room spining and i was all over show. Thankfully i have a few days off work. Has anyone experienced this with increasing medicine and should i remain on the higher dose and hope the side effects will wear off!!

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Definitely stick with it now you've started, especially if you're off for a few days. Just relax and let your body get used to the increase in dosage. xx

  • Thanks michig.

You may also like...